# SDR 02305705

- Difficulty date: November 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the l/h aft overwing emergency exit light was inoperative.  Maintenance personnel removed and replaced the lamp in the l/h aft overwing emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
